Musk Says He Had “Major Side Effects” from Covid Booster Shot, Felt Like He “Was Dying”

10
(Hannibal Hanschke/Pool Photo via AP, File)

Mega-billionaire Elon Musk told his millions of Twitter followers that a Covid booster shot that he took caused “major side effects” that made him feel like he “was dying” in response to the retweet of a poll in which 7% of American adults said they had major side effects from the booster shot.

Musk claimed that the second booster shot “crushed me” and that his younger cousin, who he says is in “peak health,” had to be hospitalized after getting myocarditis following his second shot.

Myocarditis is an inflammation of the heart which is a known, though rare, possible side effect of the Covid-19 vaccinations.

The CDC website says that “Data from multiple studies show a rare risk for myocarditis and/or pericarditis following receipt of mRNA COVID-19 vaccines.”

Musk said that he didn’t want to get the second booster, but that he was required to do so to be able to fly to Germany. Musk visited Germany in September 2020 and August 2021.

The Twitter CEO said that he got the Johnson & Johnson vaccine which didn’t cause any serious side effects, but he was then walloped by the mRNA boosters.

 (YWN World Headquarters – NYC)

 

10 COMMENTS

  1. I was in Queens NY when covid started. I remember the hospitals filling up and the bodies being stored in freezer trucks because there was no more room in the morgues. Elon Musk felt sick after a booster shot. A study of one concludes that Elon Musk felt sick after a booster. Pretty conclusive. What can we learn from this? Absolutely nothing. Why is this the front page headline? Billions of people took the vaccines and the boosters. Did the hospitals and morgues fill up from that? Or have things pretty much returned back to normal because of the vaccines? Absolutely. Stop scaring simpletons with meaningless headlines. Get your booster!

  2. I would like to get paid to make comments in support of the vax as well. Where do I sign up? The vax is safe and effective. More would have died without it. Boy, I tell you, the hospitals were full.

  3. @yaakov doe, I also felt extremely ill after each shot. The last one had me feeling pain inside the left of my chest. I nearly went to the hospital. I was bedridden for five days. The first shot had me bedridden for more than a week.

  4. My non-shots and non-boosters have left me feeling just fine B”H. I had COVID in March 2020 and the Heaven-sent immunity has held up like it’s supposed to in H’s world. My only arm and chest pains have been from the occasional bruise… (Can’t wait for all the outraged and self-righteous pro-vax responses!)

  5. You’re right, making decisions based on Elon Musk’s comments alone is wrong and unintelligent. Whenever it comes to anything scientific the only place you can get correct answers is by looking at studies. Studies that take hundreds and thousands of individuals over a LONG term period of time and studies the effects of xyz on them.
    Stop listening to Elon musk and start looking at the studies. Look at hundreds of thousands of adults, children, athletes, Olympic players, who got myocarditis, aneurysms, or plainly just dropped dead shortly after getting the COVID vaccines. Watch the documentary “Died suddenly” which I’m almost sure you can find on YouTube. Look at what top cardiologists like UK Dr Aseem Malhotra and top doctors who carried their own studies in their own labs on the covid vaccine, are saying about the long term effects of the covid vaccine, open up Fox News, read studies, read not tens or hundreds but hundreds of thousands of testimonials of people who got extreme life threatening and deadly side effects from the vaccine. Open up your eyes. ונשמרתם מאד לנפשותיכם means taking care of your precious life by doing your own research. Just following what you are told by your friend, neighbor, family member or doctor is irresponsible!! Once you do all of the above then come out and make claims. We are Jews, we don’t just follow the masses, we follow the truth!! May we see the geulah soon!!

  6. @lebron06 if your experiencing chest pains shortly after the vaccine, please please request a blood clot check referral from your doctor. Don’t wait until it’s too late, every day is critical to prevent the blood clots from getting worse. It won’t cause any harm to check it out and will only do you good if you catch it in time.